Title: The Complementary Hankel Type Transformations Of Arbitrary Order
Author(s): B.B. Waphare, S.B. Gunjal
Pages: 81-92
Cite as:
B.B. Waphare, S.B. Gunjal, The Complementary Hankel Type Transformations Of Arbitrary Order, Int. J. Anal. Appl., 3 (2) (2013), 81-92.

Abstract


In this paper four self-reciprocal integral transformations of Hankel type are defined. The simultaneous use of trans-formations H1,α,β and H2,α,β (which are denoted by Hα,β) allows us to solve many problems of Mathematical Physics involving the differential operator ∆α,β= D2+4αx−1D, whereas the pair of transformations H3,α,β and H4,α,β (which we express by Hα,β) permits us to tackle those problems containing its adjoint operator, no matter what the real value of α − β be. These transformations are also investigated in a space of generalized functions according to the mixed Parseval equation.

Full Text: PDF

 

References


  1. Altenburg G; Bessel Transformation in Raumen von Grundfunktionen uber dem Interval Ω = (0, ∞) und deven Dualraumen, Math. Nachr, 108 (1982), 197-218. Google Scholar

  2. Dubey L.S. and Pandey J.N., on the Hankel Transform of Distribution, Tohoku Math. J. 27, (1975), 337-354. Google Scholar

  3. Gray A., Mathews, G.B. and MacRobert T.M., A Treatise on Bessel Functions and their Applications to Physics, Macmillan, London, 1952. Google Scholar

  4. Koh E.L., The Hankel Transformation of Negative order for Distributions of Rapid Growth, SIAM J. Math. Anal. 1(1970), 322-327. Google Scholar

  5. Lee W.Y., On Schwartz’s Hankel Transformation of certain spaces of Distributions, SIAM J. Math. Anal. 6 (1975), 427-432. Google Scholar

  6. Macauley-Owen P, Parseval Theorem for Hankel Transform, Proc. London Math. Soc. 45 (1939), 458-474. Google Scholar

  7. Mendez Perez, J.M.R., On the Bessel Transforms, Jnanabha 17(1987), 79-88. Google Scholar

  8. Mendez Perez J.M.R., On the Bessel Transformation of Arbitrary Order, Math. Nachr, 136 (1988), 233-239. Google Scholar

  9. Mendez Perez J.M.R, A mixed Parseval Equation and the Generalized Hankel Transformation, Proc. Amer. Math. Soc., 102(1988), 619-624. Google Scholar

  10. Shuitman A, On a certain Test Function space for Schwartz’s Hankel Transform, Delft Prog, Rep.2 (1977), 192-206. Google Scholar

  11. Schwartz L., Theorie des Distributions, Herman Paris 1966. Google Scholar

  12. Schwartz A.L, An Inversion Theorem for Hankel Transform, Proc. Amer. Math. Soc., 22 (1969), 713-717. Google Scholar

  13. Titchmarsh E.C., Introduction to the Theory of Fourier Integrals, Oxford Univ. Press, London, 1959. Google Scholar

  14. Watson G.N., A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, Cambridge , 1958. Google Scholar

  15. Zemanian A.H., A Distributional Hankel Transformation, SIAM J. Appl. Math. 14(1966), 561-576. Google Scholar

  16. Zemanian A.H., Hankel Transforms of Arbitrary Order, Duke Math. J. 34 (1967), 761-769. Google Scholar

  17. Zemanian A.H., Generalized Integral Transformations Interscience. N.Y. 1968. Google Scholar